|staph infection and joint pain
Feb 17, 2013
I recently had a skin staph infection. I started antibiotics but continued to get a few more spots. Now I am having mild to severe joint pain. Specifically at the base of my head where it meets my neck. Could the 2 be related? Should I be concerned?
| Response from Dr. Holodniy
You should be evaluated by the physician who prescribed the antibiotics for the presumed staph infection as to whether these additional symptoms are related.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.